MathSciNet Relay Station
MathSciNet bibliographic data
MR447360 17B35
Dixmier, J. Idéaux primitifs dans les algèbres enveloppantes. (French) J. Algebra 48 (1977), no. 1, 96–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement